Seguir
Zaid Odibat
Zaid Odibat
Dirección de correo verificada de bau.edu.jo
Título
Citado por
Citado por
Año
Generalized Taylor’s formula
ZM Odibat, NT Shawagfeh
Applied Mathematics and computation 186 (1), 286-293, 2007
11012007
Application of variational iteration method to nonlinear differential equations of fractional order
ΖΜ Odibat, S Momani
International Journal of Nonlinear Sciences and Numerical Simulation 7 (1 …, 2006
9882006
Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order
Z Odibat, S Momani
Chaos, Solitons & Fractals 36 (1), 167-174, 2008
5722008
Homotopy perturbation method for nonlinear partial differential equations of fractional order
S Momani, Z Odibat
Physics Letters A 365 (5-6), 345-350, 2007
5172007
Analytical solution of a time-fractional Navier–Stokes equation by Adomian decomposition method
S Momani, Z Odibat
Applied Mathematics and Computation 177 (2), 488-494, 2006
4942006
A generalized differential transform method for linear partial differential equations of fractional order
Z Odibat, S Momani
Applied Mathematics Letters 21 (2), 194-199, 2008
4792008
Numerical comparison of methods for solving linear differential equations of fractional order
S Momani, Z Odibat
Chaos, Solitons & Fractals 31 (5), 1248-1255, 2007
4772007
Analytical approach to linear fractional partial differential equations arising in fluid mechanics
S Momani, Z Odibat
Physics Letters A 355 (4-5), 271-279, 2006
3842006
The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics
Z Odibat, S Momani
Computers & Mathematics with Applications 58 (11-12), 2199-2208, 2009
3302009
Numerical methods for nonlinear partial differential equations of fractional order
Z Odibat, S Momani
Applied Mathematical Modelling 32 (1), 28-39, 2008
3252008
Numerical approach to differential equations of fractional order
S Momani, Z Odibat
Journal of Computational and Applied Mathematics 207 (1), 96-110, 2007
3242007
Generalized differential transform method: application to differential equations of fractional order
Z Odibat, S Momani, VS Erturk
Applied Mathematics and Computation 197 (2), 467-477, 2008
3162008
An algorithm for the numerical solution of differential equations of fractional order
ZM Odibat, S Momani
Journal of Applied Mathematics & Informatics 26 (1), 15-27, 2008
2932008
Generalized differential transform method for solving a space-and time-fractional diffusion-wave equation
S Momani, Z Odibat, VS Erturk
Physics Letters A 370 (5-6), 379-387, 2007
2932007
Application of generalized differential transform method to multi-order fractional differential equations
VS Erturk, S Momani, Z Odibat
Communications in Nonlinear Science and Numerical Simulation 13 (8), 1642-1654, 2008
2762008
A multi-step differential transform method and application to non-chaotic or chaotic systems
ZM Odibat, C Bertelle, MA Aziz-Alaoui, GHE Duchamp
Computers & Mathematics with Applications 59 (4), 1462-1472, 2010
2712010
A study on the convergence of variational iteration method
ZM Odibat
Mathematical and Computer Modelling 51 (9-10), 1181-1192, 2010
2562010
Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations
S Momani, Z Odibat
Computers & Mathematics with Applications 54 (7-8), 910-919, 2007
2442007
Approximations of fractional integrals and Caputo fractional derivatives
Z Odibat
Applied Mathematics and Computation 178 (2), 527-533, 2006
2252006
Differential transform method for solving Volterra integral equation with separable kernels
ZM Odibat
Mathematical and Computer Modelling 48 (7-8), 1144-1149, 2008
2172008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20